Hi and thank you so much for this query.
I am sorry to hear you have not been able to have your menses regularly. I feel happy that you are taking control of your reproductive life by practicing contraception
. Congrats and keep up.Hormonal
contraceptives impose an external control mechanism of the menstrual cycle. This is why it is very important for it to be used correctly and consistently. When you stop, then predicting the eventual sequences of events becomes very difficult. I do understand why you stopped and that is totally acceptable. It is normal to expect alterations during breaks in pills consumption.
Bleeding on loestrin
fe occurs when you stop taking the hormonal pills and start with the ferrous tablets. This is called withdrawal bleed and represents your menses. What i will suggest now is that you patiently wait for the next cycle so as to restart the pills as prescribed to get the cycle well controlled again.
In the mean time, please take good care of your sexual habits to avoid any pregnancy
as you are not covered by your contraception. Also, contraception prevents against pregnancy and not infections, so always consider using a protection during intercourse.
I hope this answers your query and provides useful information for you to act on. I wish you good health.
Dr. Ditah, MD